# SDR SWIA201540902

- Difficulty date: March 3, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 38,776 hours, 35,559 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT RAIL FS 349 TO 409+128, RBL 9 HAS CORROSION AND GOUGE DAMAGE.  C-CHECK, RO 3/23, BLENDED GOUGE DAMAGE AT RBL 9,  FS409+42 , IAW SRM,   LOCATION, ORIGINAL WIDTH IS .420?, REMOVED MATERIAL IS .080"?,  REMAINING WIDTH IS .500"?, SEAT TRACK RAIL IS OUT OF LIMITS.  CAMP 11933618, JOB 2720351, OP 190 FOR REPLACEMENT OF SEAT RAIL FS349 TO 409+128 RBL9.
